# SDR SWAA2017022712077

- Difficulty date: February 12, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 47,909 hours, 28,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 LEADING EDGE SLAT LOWER BULLNOSE SKIN CRACKED AT FASTENER HOLE ON ACTUATOR ATTACH RIB.    R & R NR 7 SLAT ASSEMBLY IAW AMM.
